MathSciNet Relay Station
MathSciNet bibliographic data
MR1442857 (97m:73025) 73D99 (73K70 73V20)
Geers, Thomas L.; Lewis, Brett A. Doubly asymptotic approximations for transient elastodynamics. Internat. J. Solids Structures 34 (1997), no. 11, 1293–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement